Aa
Aa
A
A
A
Close
905378 tn?1244854365

Fainting 5 days post chemo

my mom had chemo this past tues and today she passed out. Only for a few second anyone experience this and know what causes it?
2 Responses
Sort by: Helpful Oldest Newest
1227806 tn?1267494937
Some chemos make you light-headed, so if you stand up too fast you get a "head rush". Also if your platelets are low, you can feel faint. This could be what caused it. Keep an eye on things and if it happens again, mention it to your doctor.
Helpful - 0
Avatar universal
It could also be a TIA.  Here's what Google shows in an early listing ...

Transient Ischemic Attack (TIA)
A TIA is a "warning stroke" or "mini-stroke" that produces stroke-like symptoms but ... Unlike stroke, when a TIA is over, there's no injury to the brain

I would mention it to the doctor.  Carcinista could easily be correct also.  
Helpful - 0
Have an Answer?

You are reading content posted in the Ovarian Cancer Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn how to spot the warning signs of this “silent killer.”
Diet and digestion have more to do with cancer prevention than you may realize
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.